MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKUT-11029-007
Medical Device Problem Codes False Alarm (1013); Wireless Communication Problem (3283); Priming Problem (4040)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Efforts to obtain additional information from (b)(6) were unsuccessful.Redness at the infusion site was also reported but is not addressed in this report.Infusion sets are required for the use of the remunitypro pump but are not manufactured or distributed by millyard advanced medical products, llc, for use with the device.At this time, no components or additional information have been made available to millyard advanced medical products, llc for further investigation.
 
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on (b)(6) 2026 from (b)(6) and forwarded to millyard advanced medical products, llc on (b)(6) 2026.It was reported that the patient received a "cassette volume low" alert earlier than expected while using one of their remunitypro pumps.The patient attempted to prime their tubing but was unable to see any medication and further troubleshooting efforts were unsuccessful.It was also reported that the patient had misplaced one of their remunitypro remotes and subsequently experienced an interruption in therapy as they were unable to resume their infusion.It was later reported that the patient experienced pairing issues between their remunitypro pumps (serial numbers (b)(6) and (b)(6)) and remotes and presented to the emergency room after being without remodulin for approximately six hours.The patient denied symptoms or side effects during this time.Troubleshooting efforts by the physician and emergency room staff were ultimately successful, following which, the patient was able to resume therapy on their device.

Brand Name
REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key24889134
Report Number3016798778-2026-00094
Device Sequence Number9851651
Product Code FRN
UDI-Device Identifier00850017421233
UDI-Public(01)00850017421233
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-11029-007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMINOPHEN.; COLACE.; CORTEF.; FUROSEMIDE.; GABAPENTIN.; LEVOTHYROXINE SODIUM.; MAALOX ADVANCED.; MELATONIN.; METOPROLOL SUCCINATE.; MULTIVITAMINS TABLET.; PEPCID.; PROCHLORPERAZINE MALEATE.; SILDENAFIL CITRATE.; SPIRONOLACTONE.; SUMATRIPTAN SUCCINATE.; TYLENOL.; VITAMIN D2.; VITAMIN D3.
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient Weight63 KG